Alert archive / Missouri / River Flood Warnings in 2009
River Flood Warning 246, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Nov 15, 2009, 1:43 PM CST for Cole County, Missouri. It took effect at Nov 15, 2009, 3:32 PM CST. It was in force for 46 hr.
The area
The counties it named.
The facts
- Issued
- Nov 15, 2009, 1:43 PM CST (19:43 UTC)
- In effect from
- Nov 15, 2009, 3:32 PM CST
- Expired
- Nov 17, 2009, 1:11 PM CST
- In force
- 46 hr
- Issued by
- NWS St. Louis, MO
- Flood severity
- Minor
County Cole County, MO
The radar
The St Louis radar (KLSX), 141 km from the middle of the area, began a volume at 19:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Moreau River (MO) near Jefferson City (JCMM7).
- Action stage
- 13 ft
- Minor stage
- 17 ft
- Moderate stage
- 25 ft
- Major stage
- 29 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06910750, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS43 KLSX 151943
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
143 PM CST SUN NOV 15 2009
...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVER IN MISSOURI...
MOREAU RIVER NEAR ...JEFFERSON CITY... AFFECTING COLE COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS BASED ON A POSSIBLE 3 INCH OR MORE RAINFALL
IN THE NEXT 24 HOURS...
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC051-161943-
/O.NEW.KLSX.FL.W.0246.091116T0637Z-091118T1542Z/
/JCMM7.1.ER.091116T0637Z.091117T0000Z.091117T1542Z.NO/
143 PM CST SUN NOV 15 2009
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE MOREAU RIVER NEAR JEFFERSON CITY.
* FROM LATE TONIGHT TO TUESDAY MORNING.
* AT 12:30 PM SUNDAY THE STAGE WAS 11.3 FEET.
* FLOOD STAGE IS 17.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE AROUND MIDNIGHT
TONIGHT AND THEN CONTINUE TO RISE TO NEAR 20.6 FEET TOMORROW EVENING
AND FALL BELOW FLOOD STAGE BY LATE TUESDAY MORNING.
* IMPACT...AT 17.0 FEET...FLOOD STAGE. MINOR FLOODING BEGINS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 11/16 11/17 11/18 11/19 11/20
MOREAU RIVER
JEFFERSON CITY 17 11.29 18.7 19.1 7.8 4.9 3.77 follow-up statements
000
WGUS83 KLSX 152051
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
251 PM CST SUN NOV 15 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSOURI...
MOREAU RIVER...
NEAR JEFFERSON CITY...AFFECTING COLE COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF AN AVERAGE OF 1.5 INCHES OF
PRECIPITATION THE PAST 24 HOURS AND AN ADDITION 0.5 TO 1 INCH FORECAST
IN THE NEXT 24 HOURS...
HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN PREDICTED.
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION AND
ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC051-162051-
/O.EXT.KLSX.FL.W.0246.091115T2132Z-091118T1538Z/
/JCMM7.1.ER.091115T2132Z.091116T1800Z.091117T1538Z.NO/
251 PM CST SUN NOV 15 2009
THE FLOOD WARNING CONTINUES FOR
THE MOREAU RIVER NEAR JEFFERSON CITY.
* UNTIL WEDNESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 2:30 PM SUNDAY THE STAGE WAS 16.1 FEET.
* FLOOD STAGE IS 17.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND CREST NEAR 21.7 FEET
BY MONDAY EVENING.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE BY LATE TUESDAY MORNING.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 11/16 11/17 11/18 11/19 11/20
MOREAU RIVER
JEFFERSON CITY 17 16.13 22.3 19.0 7.8 4.9 3.7000
WGUS83 KLSX 160238
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
838 PM CST SUN NOV 15 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSOURI...
MOREAU RIVER...
NEAR JEFFERSON CITY...AFFECTING COLE COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF 3.79 INCHES OF PRECIPITATION THE
PAST 24 HOURS AND AN ADDITIONAL 0.5 TO 1 INCH FORECAST IN THE NEXT 24 HOURS...
HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN PREDICTED.
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION AND
ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC051-170238-
/O.EXT.KLSX.FL.W.0246.000000T0000Z-091118T2002Z/
/JCMM7.1.ER.091115T2109Z.091117T0000Z.091117T2002Z.NO/
838 PM CST SUN NOV 15 2009
THE FLOOD WARNING CONTINUES FOR
THE MOREAU RIVER NEAR JEFFERSON CITY
* UNTIL WEDNESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:30 PM SUNDAY THE STAGE WAS 19.4 FEET.
* FLOOD STAGE IS 17.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CREST NEAR 22.0 FEET BY MONDAY EVENING.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY EARLY AFTERNOON.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 11/16 11/17 11/18 11/19 11/20
MOREAU RIVER
JEFFERSON CITY 17 19.42 21.2 20.3 8.8 5.5 4.0000
WGUS83 KLSX 160809
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
209 AM CST MON NOV 16 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI...
MOREAU RIVER NEAR JEFFERSON CITY AFFECTING COLE COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.ABOUT 3.00 INCHES OF RAIN HAS BEEN OBSEVERED ACROSS THE AREA AND AN ADDITIONAL 0.50 INCHES OF RAINFALL IS EXPECTED TODAY...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC051-170809-
/O.CON.KLSX.FL.W.0246.000000T0000Z-091118T2002Z/
/JCMM7.1.ER.091115T2109Z.091117T0000Z.091117T2002Z.NO/
209 AM CST MON NOV 16 2009
THE FLOOD WARNING CONTINUES FOR
THE MOREAU RIVER NEAR JEFFERSON CITY.
* AT 1:30 AM MONDAY THE STAGE WAS 20.5 FEET.
* FLOOD STAGE IS 17.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 22.0 FEET BY THIS
EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW EARLY
AFTERNOON.
* IMPACT...AT 17.0 FEET...FLOOD STAGE. MINOR FLOODING BEGINS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 11/17 11/18 11/19 11/20 11/21
MOREAU RIVER
JEFFERSON CITY 17 20.51 21.2 20.3 8.8 5.9 4.2000
WGUS83 KLSX 161507
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
907 AM CST MON NOV 16 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI..
THE MOREAU RIVER NEAR ...JEFFERSON CITY AFFECTING COLE COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS BASED ON 3 INCH OR MORE RAINFALL IN THE
PAST 24 HOURS...
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC051-171507-
/O.CON.KLSX.FL.W.0246.000000T0000Z-091118T2002Z/
/JCMM7.1.ER.091115T2109Z.091116T1800Z.091117T2002Z.NO/
907 AM CST MON NOV 16 2009
THE FLOOD WARNING CONTINUES FOR
THE MOREAU RIVER NEAR JEFFERSON CITY.
* AT 8:30 AM MONDAY THE STAGE WAS 22.0 FEET.
* FLOOD STAGE IS 17.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS CRESTING AROUND 22.0 FEET AND WILL
FALL BELOW FLOOD STAGE TOMORROW EARLY AFTERNOON.
* IMPACT...AT 17.0 FEET...FLOOD STAGE. MINOR FLOODING BEGINS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 11/17 11/18 11/19 11/20 11/21
MOREAU RIVER
JEFFERSON CITY 17 21.95 20.3 8.8 6.0 4.3 3.5000
WGUS83 KLSX 170220
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
820 PM CST MON NOV 16 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSOURI...
MOREAU RIVER...
NEAR JEFFERSON CITY...AFFECTING COLE COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF 4.10 INCHES OF PRECIPITATION THE
PAST 48 HOURS AND AN ADDITIONAL 0.1 TO 0.2 INCHES FORECAST IN THE NEXT 24 HOURS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION AND
ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC051-180220-
/O.EXT.KLSX.FL.W.0246.000000T0000Z-091118T2008Z/
/JCMM7.1.ER.091115T2109Z.091116T2330Z.091117T2008Z.NO/
820 PM CST MON NOV 16 2009
THE FLOOD WARNING CONTINUES FOR
THE MOREAU RIVER NEAR JEFFERSON CITY.
* AT 7:30 PM MONDAY THE STAGE WAS 23.5 FEET.
* FLOOD STAGE IS 17.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
EARLY AFTERNOON ON TUESDAY.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 11/17 11/18 11/19 11/20 11/21
MOREAU RIVER
JEFFERSON CITY 17 23.50 20.9 11.2 8.9 5.8 4.3000
WGUS83 KLSX 171618
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1018 AM CST TUE NOV 17 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI...
MOREAU RIVER NEAR JEFFERSON CITY AFFECTING COLE COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF 3 INCH OR MORE RAINFALL IN THE
PAST 24 HOURS AND 0.25 INCHES IN THE NEXT 24 HOURS...
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC051-181618-
/O.EXT.KLSX.FL.W.0246.000000T0000Z-091118T1812Z/
/JCMM7.1.ER.091115T2109Z.091116T2330Z.091117T1812Z.NO/
1018 AM CST TUE NOV 17 2009
THE FLOOD WARNING CONTINUES FOR
THE MOREAU RIVER NEAR JEFFERSON CITY.
* AT 9:30 AM TUESDAY THE STAGE WAS 17.9 FEET.
* FLOOD STAGE IS 17.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE THIS AFTERNOON.
* IMPACT...AT 17.0 FEET...FLOOD STAGE. MINOR FLOODING BEGINS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 11/18 11/19 11/20 11/21 11/22
MOREAU RIVER
JEFFERSON CITY 17 17.90 11.2 8.9 5.9 4.4 3.6000
WGUS83 KLSX 171911
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
111 PM CST TUE NOV 17 2009
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN
MISSOURI...
MOREAU RIVER NEAR JEFFERSON CITY
THIS WILL BE THE LAST STATEMENT FOR THIS EVENT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC051-171941-
/O.CAN.KLSX.FL.W.0246.000000T0000Z-091118T1812Z/
/JCMM7.1.ER.091115T2109Z.091116T2330Z.091117T1707Z.NO/
111 PM CST TUE NOV 17 2009
THE FLOOD WARNING IS CANCELLED FOR
THE MOREAU RIVER NEAR JEFFERSON CITY.
* AT 12:30 PM TUESDAY THE STAGE WAS 16.3 FEET.
* FLOOD STAGE IS 17.0 FEET.
* THE RIVER FELL BELOW FLOOD STAGE AT 11:15 AM TUESDAY.
* FORECAST...THE RIVER IS FORECAST TO CONTINUE FALLING TO NEAR 5 FEET
BY SATURDAY MORNING.
* IMPACT...AT 17.0 FEET...FLOOD STAGE. MINOR FLOODING BEGINS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 11/18 11/19 11/20 11/21 11/22
MOREAU RIVER
JEFFERSON CITY 17 16.31 10.1 9.6 6.8 4.9 3.9What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Nov 15, 11:49 AM CST, 1 hour 54 minutes earlier.
Area forecast discussion, Nov 15, 11:49 AM CST, 1 hour 54 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE ST LOUIS MO 1149 AM CST SUN NOV 15 2009 .DISCUSSION... /152 AM CST SUN NOV 15 2009/ MODEL GUIDANCE CONTINUES TO HONE IN ON UPPER LOW EVOLUTION AND TRACK WITH A COMPLETELY CUT-OFF AND SLOWER SOLUTION DEPICTED. A PROLONGED PERIOD OF RAINFALL IS EXPECTED WITH A WIDESPREAD STORM TOTAL OF 2 TO 4 INCHES FORECAST BY WEDNESDAY MORNING. WILL REISSUE THE ESF FOR THE POTENTIAL OF RENEWED RIVER FLOODING. COLD FRONT HAS MADE IT TO A KFAM...KSAR...KSLO LINE AS OF 1 AM AND SLOWED TO A SNAILS PACE...IF NOT COMPLETELY STALLED. A NARROW LINE OF SHOWERS EXTENDS FROM SOUTH OF KANSAS CITY TO JUST NORTH OF QUINCY ILLINOIS. I EXPECT THE SHOWERS TO INCREASE IN COVERAGE THIS MORNING AND SOLIDIFY INTO A RAIN SHIELD THIS AFTERNOON ACROSS NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS. THIS WILL BE IN RESPONSE TO INCREASED FRONTOGENESIS AND THE RIGHT ENTRANCE REGION OF THE UPPER LEVEL JET MOVING ACROSS THE REGION. HAVE TRIED TO DEPICT THE TIGHT POP GRADIENT THAT MODEL GUIDANCE CONTINUES TO ADVERTISE WITH A SLOW PROGRESSION OF CATEGORICAL POPS SOUTHWARD THIS AFTERNOON. APPEARS ST. LOUIS AREA MAY ONLY SEE A FEW SHOWERS OR SPRINKLES UNTIL LATE IN THE AFTERNOON OR EARLY THIS EVENING WHEN RAIN SHIELD OVERSPREADS THE METRO. A SURFACE LOW WILL DEVELOP ALONG THE STALLED FRONTAL BOUNDARY AS THE UPPER LOW APPROACHES THE REGION TONIGHT AND MONDAY. THE SURFACE LOW WILL OCCLUDE...WRAPPING BACK UNDER THE UPPER LOW MONDAY NIGHT INTO TUESDAY...WITH A COMPLETELY STACKED LOW PRESSURE SYSTEM EXPECTED TO BE CENTERED ACROSS MISSOURI BY WEDNESDAY MORNING. OCCASIONAL RAIN CAN BE EXPECTED MONDAY AND TUESDAY...TAPERING OFF TO SHOWERS BY WEDNESDAY. MINIMAL DIURNAL TEMPERATURE SWINGS ARE EXPECTED THROUGH MIDWEEK WITH CLOUDS AND PRECIPITATION. CVKING && .AVIATION... /1142 AM CST SUN NOV 15 2009/ FOR THE 18Z TAFS... RAIN AND IFR CIGS WILL OVERSPREAD THE AREA FROM WEST TO EAST THROUGH THE AFTERNOON AND EARLY EVENING. ONCE CONDITIONS GO DOWN...IT LOOKS LIKE WELL SEE IFR...AND POTENTIALLY LIFR CONDITIONS PREVAIL THROUGH MIDWEEK. NOT SURE WELL SEE MUCH MORE THAN A TEMPORARY BREAK UNTIL THE UPPER LEVEL STORM SYSTEM WHICH IS CAUSING THIS WEATHER EJECTS NORTHEAST ON THURSDAY. CARNEY && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Nov 15, 8:56 AM CST, 4 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 856 AM CST SUN NOV 15 2009 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-161115- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 856 AM CST SUN NOV 15 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS ARE POSSIBLE ACROSS PARTS OF CENTRAL AND NORTHEAST MISSOURI THIS MORNING. THE STORMS ARE NOT EXPECTED TO BE SEVERE. A PROLONGED RAINFALL EVENT IS EXPECTED TO BRING 3 TO 5 INCHES OF RAIN TO CENTRAL AND NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS THROUGH TUESDAY NIGHT. THIS RAINFALL WILL RESULT IN A HEIGHTENED POTENTIAL FOR FLOODING. SEE THE HYDROLOGIC OUTLOOK PRODUCT FOR SPECIFIC DETAILS. MODERATE FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER. SEE THE APPROPRIATE FLOOD STATEMENTS FOR SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A PROLONGED RAINFALL EVENT IS EXPECTED TO BRING 3 TO 5 INCHES OF RAIN TO CENTRAL AND NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS THROUGH TUESDAY NIGHT. THIS RAINFALL WILL RESULT IN A HEIGHTENED POTENTIAL FOR FLOODING. SEE THE HYDROLOGIC OUTLOOK PRODUCT FOR SPECIFIC DETAILS. MODERATE FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER. SEE THE APPROPRIATE FLOOD STATEMENTS FOR SPECIFIC DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 CARNEY
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 15, 11:25 AM CST | Flash Flood Warning | LSX | Callaway, Cole | 6 hr |
| Nov 15, 2:02 PM CST | Flood Watch | LSX | Audrain, Boone, Callaway, Cole, Crawford, Franklin and 20 more | 37 hr |
| Nov 15, 3:15 PM CST | Flash Flood Warning | LSX | Osage | 6 hr |
| Nov 15, 5:40 PM CST | Areal Flood Warning | LSX | Callaway | 18 hr |
Nearby
River Flood Warnings in Missouri, 2009Every river flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.